# SDR AC2A095337

- Difficulty date: June 3, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 6,909 hours
- Engine: Allsn 250C*
- System (JASC): 3150 · Central Warning
- Part: Display
- Part number: 430375002109
- Part serial: 96070051
- Condition: Faulty
- Location: Efis
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISPLAY IS UNREADABLE.  REPLACED EFIS TUBE.
